×

zbMATH — the first resource for mathematics

Stability of the Monge-Ampère foliation. (English) Zbl 0512.32013

MSC:
32U05 Plurisubharmonic functions and generalizations
57R30 Foliations in differential topology; geometric theory
37C85 Dynamics induced by group actions other than \(\mathbb{Z}\) and \(\mathbb{R}\), and \(\mathbb{C}\)
32H99 Holomorphic mappings and correspondences
57R35 Differentiable mappings in differential topology
32A07 Special domains in \({\mathbb C}^n\) (Reinhardt, Hartogs, circular, tube) (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bedford, E., Kalka, M.: Foliations and complex Monge-Ampère equations. Comm. Pure Appl. Math.30, 543-571 (1977) · Zbl 0351.35063
[2] Bedford, E., Taylor, B.A.: Variational properties of the complex Monge-Ampère equation. II. intrinsic norms. Am. J. Math.101, 1131-1166 (1977) · Zbl 0446.35025
[3] Braun, R., Kaup, W., Upmeier, H.: On the automorphisms of circular and Reinhardt domains in complex Banach spaces. Manuscripta Math.25, 97-133 (1978) · Zbl 0398.32001
[4] Burns, D.: Curvatures of Monge-Ampère foliations and parabolic manifolds (preprint) · Zbl 0507.32011
[5] Burns, D., Shnider, S.: Real hypersurfaces in complex manifolds. Proc. Symp. Pure Math.30, 141-168 (1977) · Zbl 0422.32016
[6] Chern, S.S., Moser, J.: Real hypersurfaces in complex manifolds. Acta Math.133, 219-271 (1975) · Zbl 0302.32015
[7] Edwards, R., Millett, K., Sullivan, D.: Foliations with all leaves compact. Topology16, 13-32 (1977) · Zbl 0356.57022
[8] Goldberg, S.I., Kobayashi, S.: On holomorphic bisectional curvature. J. Differential Geometry1 225-233 (1967) · Zbl 0169.53202
[9] Greene, R., Krantz, S.: Deformation of complex structures, estimates for the \(\bar \partial \) equation, and stability of the Bergman kernel (preprint) · Zbl 0504.32016
[10] Greene, R., Wu, H.: Function theory on manifolds which possess a pole. In: Lecture Notes in Mathematics, Vol. 699. Berlin, Heidelberg, New York: Springer 1979 · Zbl 0414.53043
[11] Kobayashi, S.: Negative vector bundles and complex Finsler structure. Nagoya Math. J.57, 153-166 (1975) · Zbl 0326.32016
[12] Lempert, L.: Le metrique de Kobayeshi et la representation des domains sur la boule (preprint)
[13] Milnor, J.: Lectures on Morse theory. Ann. Math. Studies, No. 51. Princeton. Princeton University Press 1963 · Zbl 0108.10401
[14] Siu, Y.T.: Curvature characterization of hyperquadrics. Duke Math. J.47, 641-654 (1980) · Zbl 0468.53054
[15] Siu, Y.T., Yau, S.T.: Compact Kähler manifolds of positive bisectional curvature. Invent. Math.59, 189-204 (1980) · Zbl 0442.53056
[16] Stoll, W.: The characterization of strictly parabolic manifolds. Ann. Scuola Norm. Sup. Pisa, Ser. IV.7, 87-154 (1980) · Zbl 0438.32005
[17] Stoll, W.: The characterization of strictly parabolic spaces. Compositio Math. (1981) · Zbl 0487.32005
[18] Sunada, T.: Holomorphic equivalence problem for bounded Reinhart domains. Math. Ann.235, 111-128 (1978) · Zbl 0371.32001
[19] Webster, S.: On the mapping problem for algebraic real hypersurfaces. Invent. Math.43, 53-68 (1977) · Zbl 0355.32026
[20] Webster, S.: Pseudo-hermitian structures on a real hypersurface. J. Differential Geometry13, 235-250 (1978) · Zbl 0379.53016
[21] Webster, S.: On the pseudo-conformal geometry of a Kähler manifold. Math. Z.157, 265-270 (1977) · Zbl 0363.53012
[22] Wong, P.M.: Geometry of the homogeneous complex Monge-Ampère equation. Invent. Math.67, 261-274 (1982) · Zbl 0555.32009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.